# SDR UIEA2012090200376

- Difficulty date: September 2, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 55,329 hours, 8,300 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 3 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE EXHAUST NOZZLE OUTER SLEEVE, APPROX AT 1 O'CLOCK POSITION (RT SIDE) ON THE NR 3 ENGINE.  THE CRACK IS APPROX 2.5" LONG AND IS 1" FROM AFT SIDE OF EXHAUST SLEEVE JUST IN FRONT OF NAC STA 361.923.  IAW SRM 54-41-30 THE DISTANCE BETWEEN THE CRACK AND THE EDGE IS OUT OF LIMITS.  STOP DRILLED THE ENDS OF CRACK WITH A 0.125" DIAMETER HOLE.
